BRAC University Institutional Repository

The stability of a mathematical model in the presence of a preventive vaccine

DSpace/Manakin Repository

Show simple item record

dc.contributor.author Rahman, Kazi Aminur
dc.contributor.author Jannatun, Nayeem
dc.contributor.author Salek, Mr. Md. Abu
dc.date.accessioned 2010-10-10T06:39:41Z
dc.date.available 2010-10-10T06:39:41Z
dc.date.issued 2008
dc.identifier.uri http://hdl.handle.net/10361/419
dc.description.abstract Various kinds of deterministic models for the spread of infectious disease in populations have been analyzed mathematically and applied to specific diseases. In this paper a deterministic model for the dynamics of an infectious disease in the presence of a preventive vaccine is formulated. The model is a special case of a more general model, which is also applicable to other models of infectious diseases. The three dimensional model which assumes a non-linear incidence rate is analyzed qualitatively to determine the stability of its equilibria. This model is used to investigate the potential impact of the optimal vaccine coverage threshold needed for disease control and eradication en_US
dc.language.iso en en_US
dc.publisher BRAC University en_US
dc.relation.ispartofseries BRAC University Journal, BRAC University;Vol.5, No.1,pp. 19-24
dc.subject Non-linear incidence en_US
dc.subject Vaccine coverage threshold en_US
dc.subject Infectious diseases en_US
dc.subject Stability analysis en_US
dc.subject Basic reproduction number en_US
dc.subject Endemic equilibrium en_US
dc.title The stability of a mathematical model in the presence of a preventive vaccine en_US
dc.type Article en_US


Files in this item

Files Size Format View
The stability a ... f a preventive vaccine.pdf 625.7Kb PDF View/Open or Preview

This item appears in the following Collection(s)

Show simple item record

Policy Guidelines

Search DSpace


Browse

My Account